# SDR O2MA2018F00139

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N21AX
- Make and model: Lear 45LEAR
- Aircraft serial: 551
- Aircraft time: 514 hours, 328 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 4553408469001
- Condition: Damaged
- Location: Not Reported
- Part time: 514 hours, 328 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  DISCOVERED A FUELING DOOR OPENED IN FLIGHT AND DAMAGED DOOR AND HINGE.
